Linear-quadratic mean-field-type games: Jump-diffusion process with regime switching

Julian Barreiro-Gomez, Tyrone E. Duncan, Hamidou Tembine

Research output: Contribution to journalArticlepeer-review


In this paper, we study a linear-quadratic mean-fieldtype game problem under jump-diffusion-regime switching state dynamics that include mean-field terms in the states and in the cost function. In the cost functional, we consider conditional variance of both the states and control actions, mean of both states and control actions, and covariance terms. The underlying problem is solved in a semiexplicit way by using the direct method.

Original languageEnglish (US)
Article number8626541
Pages (from-to)4329-4336
Number of pages8
JournalIEEE Transactions on Automatic Control
Issue number10
StatePublished - Oct 2019


  • Game theory
  • Stochastic systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'Linear-quadratic mean-field-type games: Jump-diffusion process with regime switching'. Together they form a unique fingerprint.

Cite this